Soliton transmission through disordered system

A. S. Kovalev, J.E. Prilepsky, S. A. Gredeskui, S. A. Derevyanko

    Research output: Contribution to journalArticlepeer-review


    An exact formula for the transmission time in the disordered nonlinear soliton-bearing classical one-dimensional system is obtained.

    Original languageEnglish
    Pages (from-to)707-712
    Number of pages6
    JournalFizika Nizkikh Temperatur
    Issue number7
    Publication statusPublished - 1 Jul 2008


    • δ-functional defects
    • Nonlinear soliton-bearing
    • One-dimensional system


    Dive into the research topics of 'Soliton transmission through disordered system'. Together they form a unique fingerprint.

    Cite this